Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 17 year old female who on 24-APR-2007 was vaccinated IM with a second dose of Gardasil (lot #656051/0244U). On 26-APR-2007, the patient was seen by her physician with complaints of a sore and "tingling" tongue. The physician reported that the patient stated she "may have had the tingling " before vaccination with Gardasil, although, "she wasn''t sure." Upon physical examination, the patient''s tongue was noted to be reddened with some raised papules, and subsequently, the patient was diagnosed with glossitis. The patient was administered viscous lidocaine and liquid Benadryl topically to the tongue, in order to decreased the irritation, and was instructed to contact the physician if the condition did not improve. The physician did not feel that the patient''s glossitis was an allergic reaction, and reported that the patient will continue with the vaccination series. At the time of this report, the patient had not contacted the physician regarding the outcome of the glossitis and tingling was unknown. No additional information is expected. This is a consolidation of two reports concerning the same patient.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166